# SDR CALA2017072402351

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 22,023 hours, 7,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857301BHW
- Condition: Missing
- Location: Seats 31abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 31 ABC EMERGENCY LIGHT ASSY MISSING.  INSTALLED EMERGENCY LIGHT ASSY AT ROW 31. OPERATION IS NORMAL.
